Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 45, NWS Atlanta, GA

March 16, 20257 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 16, 2025, 1:09 AM EDT for 7 counties in Georgia. It was in force for 51 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 16, 2025, 1:09 AM EDT (05:09 UTC)
Expired
Mar 16, 2025, 2:00 AM EDT
In force
51 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Chattahoochee County, GA, Harris County, GA, Marion County, GA, Meriwether County, GA, Muscogee County, GA, Talbot County, GA, Troup County, GA

The radar

The Maxwell AFB radar (KMXX), 76 km from the middle of the area, began a volume at 05:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 16, 1:13 AM EDTTSTM WND DMG2 Ssw Long Cane, GATwo trees reported down on West Point Rd immediately south of the intersection with Resource Management Dr.
Mar 16, 1:14 AM EDTTSTM WND DMG1 S West Point, GATree reported down on Hamilton Dr near Highland Dr.
Mar 16, 1:20 AM EDTTSTM WND DMG1 Ssw Lagrange, GATree reported down at the intersection of Park Ave and 4th Ave.
Mar 16, 1:20 AM EDTTSTM WND DMG2 Wsw Lagrange, GARed light blown down along Vernon Rd.
Mar 16, 1:25 AM EDTTSTM WND DMG1 Sw Lagrange, GATree down on house near the intersection of Bouledvard St and Ridge St.
Mar 16, 1:28 AM EDTTSTM WND DMG2 Wsw Louise, GATree reported down at the intersection of Hogansville Rd and Bell Rd.
Mar 16, 1:30 AM EDTTSTM WND DMG1 Ese Rose Hill, GANumerous trees down in city of Columbus including 3000 block of 15th ave, cherokee Slade, Kent Ct, and 30 block of Douglas st.
Mar 16, 1:30 AM EDTTSTM WND DMG1 Ne Lagrange, GATree down on car along Rutland Circle.
Mar 16, 1:30 AM EDTTSTM WND DMG1 Se Edgewood, GATree fell damaging fence and knocking down power lines near intersection of Reese Rd and Lamore Dr.
Mar 16, 1:30 AM EDTTSTM WND DMG1 Sse Laurel Hills, GATree down along 3900 block of woodlawn avenue.
Mar 16, 1:40 AM EDTTSTM WND DMG1 Nnw Kenwood, GATree down along intersection of warmsprings connector and manchester.
Mar 16, 1:40 AM EDTTSTM WND DMG2 Nne Kenwood, GATree down along intersection of Gateway and Billings.
Mar 16, 1:45 AM EDTTSTM WND DMG1 Sw Midland, GATree down along 7600 block of Lynch Rd.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 8:47 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 242 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
190 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1464 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
242 m²/s²
0-3 km storm-relative helicity
417 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

962 
WUUS52 KFFC 160509
SVRFFC
GAC053-145-197-199-215-263-285-160600-
/O.NEW.KFFC.SV.W.0045.250316T0509Z-250316T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
109 AM EDT Sun Mar 16 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Marion County in west central Georgia...
  Meriwether County in west central Georgia...
  Muscogee County in west central Georgia...
  Chattahoochee County in west central Georgia...
  Troup County in west central Georgia...
  Western Talbot County in west central Georgia...
  Harris County in west central Georgia...

* Until 200 AM EDT.

* At 109 AM EDT, severe thunderstorms were located along a line
  extending from Southern Harbor to near Griffen Mill, moving
  northeast at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  F.d. Roosevelt State Park, Green Island Hills, Juniper, Cataula,
  Columbus Metropolitan Airport, Louise, Cusseta, Stovall, Piedmont
  Heights, Mountain Hill, Jamestown/South Fort Benning, Benning
  Hills, Benning Park, LaGrange, Bartletts Ferry Dam, Fortson,
  Mulberry Grove, Whitesville-Pine Lake, Pine Mountain-Callaway
  Gardens, and Edgewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

A Tornado Watch remains in effect until 400 AM EDT for west central
Georgia.

&&

LAT...LON 3322 8455 3224 8459 3223 8492 3225 8492
      3226 8489 3230 8494 3233 8501 3243 8496
      3246 8500 3252 8500 3264 8511 3266 8509
      3269 8512 3274 8511 3276 8514 3278 8512
      3281 8517 3285 8515 3286 8519 3306 8522
TIME...MOT...LOC 0509Z 242DEG 54KT 3296 8520 3245 8525 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
560 
WWUS52 KFFC 160545
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
145 AM EDT Sun Mar 16 2025

GAC285-160554-
/O.CAN.KFFC.SV.W.0045.000000T0000Z-250316T0600Z/
Troup GA-
145 AM EDT Sun Mar 16 2025

...THE SEVERE THUNDERSTORM WARNING FOR TROUP COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area.Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM EDT for west central
Georgia.

&&

LAT...LON 3322 8455 3224 8459 3223 8492 3225 8492
      3226 8489 3230 8494 3233 8501 3243 8496
      3278 8486 3312 8484
TIME...MOT...LOC 0544Z 272DEG 32KT 3312 8476 3238 8489 

$$

GAC053-145-197-199-215-263-160600-
/O.CON.KFFC.SV.W.0045.000000T0000Z-250316T0600Z/
Marion GA-Meriwether GA-Muscogee GA-Chattahoochee GA-Talbot GA-
Harris GA-
145 AM EDT Sun Mar 16 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR NORTHWESTERN MARION...MERIWETHER...MUSCOGEE...CHATTAHOOCHEE...
WESTERN TALBOT AND EASTERN HARRIS COUNTIES...

At 144 AM EDT, severe thunderstorms were located along a line
extending from near Saint Marks to Sand Hill, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
F.d. Roosevelt State Park, Juniper, Cataula, Cusseta, Jamestown/South
Fort Benning, Benning Hills, Benning Park, Pine Mountain-Callaway
Gardens, Edgewood, Highland Park, Saint Marks, Sand Hill, Greenville,
Pine Mountain, Warm Springs, Alvaton, Box Springs, Midland, Custer
Road Terrace, and Carter Acres.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM EDT for west central
Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3322 8455 3224 8459 3223 8492 3225 8492
      3226 8489 3230 8494 3233 8501 3243 8496
      3278 8486 3312 8484
TIME...MOT...LOC 0544Z 272DEG 32KT 3312 8476 3238 8489 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
480 
WWUS52 KFFC 160553
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
153 AM EDT Sun Mar 16 2025

GAC053-145-197-199-215-263-160600-
/O.CON.KFFC.SV.W.0045.000000T0000Z-250316T0600Z/
Marion GA-Meriwether GA-Muscogee GA-Chattahoochee GA-Talbot GA-
Harris GA-
153 AM EDT Sun Mar 16 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR NORTHWESTERN MARION...SOUTHEASTERN MERIWETHER...CENTRAL
MUSCOGEE...CHATTAHOOCHEE...WESTERN TALBOT AND EASTERN HARRIS
COUNTIES...

At 153 AM EDT, severe thunderstorms were located along a line
extending from near Wooster to Eelbeck/West Fort Benning, moving
northeast at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
North Fort Benning, Juniper, Vista Terrace, Baughville, Flint Hill,
Manta, Zellobee, Cusseta, Woodbury, Waverly Hall, Jamestown/South
Fort Benning, Eelbeck/West Fort Benning, Benning Hills, Benning Park,
Christopher, Sand Hill, Raleigh, Battle Park, Fort Benning, and Warm
Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM EDT for west central
Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3224 8459 3223 8492 3225 8492 3226 8489
      3230 8494 3233 8501 3243 8496 3249 8488
      3259 8479 3301 8472 3317 8455
TIME...MOT...LOC 0553Z 242DEG 54KT 3318 8463 3244 8476 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
504 
WWUS52 KFFC 160600
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
200 AM EDT Sun Mar 16 2025

GAC053-145-197-199-215-263-160609-
/O.EXP.KFFC.SV.W.0045.000000T0000Z-250316T0600Z/
Marion GA-Meriwether GA-Muscogee GA-Chattahoochee GA-Talbot GA-
Harris GA-
200 AM EDT Sun Mar 16 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MARION...
SOUTHEASTERN MERIWETHER...CENTRAL MUSCOGEE...CHATTAHOOCHEE...WESTERN
TALBOT AND EASTERN HARRIS COUNTIES WILL EXPIRE AT 200 AM EDT...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 400 AM EDT for west central
Georgia.

Remember, a Severe Thunderstorm Warning still remains in effect for 
Meriwether, Muscogee, Chattahoochee, Marion, Talbot, and Harris 
Counties.

&&

LAT...LON 3224 8459 3223 8492 3225 8492 3226 8489
      3230 8494 3233 8501 3243 8496 3249 8488
      3259 8479 3301 8472 3317 8455
TIME...MOT...LOC 0559Z 242DEG 54KT 3322 8454 3248 8467 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 8:17 PM EDT, 4 hours 52 minutes earlier.

Area forecast discussion, Mar 15, 8:17 PM EDT, 4 hours 52 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
817 PM EDT Sat Mar 15 2025

Issued at 802 PM EDT Sat Mar 15 2025

A Tornado Watch is in effect for portions of far north and
northwest Georgia. A few discrete thunderstorms have begun to
develop in this region, which are currently shallow but
nonetheless exhibiting a supercellular structure with broad
rotation within. This tracks logically with strong shear and 0-1
km updraft helicity values increasing to 300-350 m2/s2. Surface-
based instability appears to be the limiting factor across the
far north at this time, though strong winds and a brief tornado
could still be a threat if these storms are able to tap into any
SBCAPE. It should be noted that the 850 mb low-level jet remains
to the west of the forecast area over central Alabama. As the LLJ
continues to spread eastward into our forecast area, surface
instability and low level shear will increase, leading to a more
favorable severe weather environment ahead of the the main line of
convection, which is looking likely to advance into the western
edge of our forecast area by around 02-03Z.

King

&&

.SHORT TERM...
(This afternoon through Sunday)
Issued at 231 PM EDT Sat Mar 15 2025

Key Messages:

 - Widespread severe weather threat this evening through Sunday
   morning across the area with damaging winds, large hail, and
   tornadoes possible.

 - Heavy rainfall likely across portions of N GA through Sunday
   morning, and a Flood Watch remains in effect through early Sunday
   morning. Localized flooding is possible elsewhere.

 - Very gusty winds are expected prior to frontal passage. A Wind
   Advisory remains in effect through late tonight for much of the
   area.

A sharp upper trough will dig across the Eastern Plains and MS Valley
tonight, then begin to lift NE by Sun afternoon. At the surface, a
double-barreled frontal system will sweep across the area late
tonight and on Sunday.

Instability has already begun to increase across the area (much of it
initially elevated) with sunshine breaking through a thickening CU
field. Instability will become deeper and more surface-based this
evening and overnight. A significant pre- frontal band of severe
thunderstorms is expected to sweep across the area tonight into
Sunday morning. MUCAPE values will increase to 500-1200 J/kg as
convection moves across the area, with effective shear of 50 to as
high as 80 kts. Helicity values will increase to 400-600 m2/s2
during this time frame.

SPC has forecast a moderate risk of severe storms covers across our
W zones, with an enhanced risk across most of the remainder of the
area. A slight risk is relegated to our extreme SE zones (mostly late
tonight into early Sunday morning). Strong tornadoes (EF2 or higher,
some long track) are possible in the moderate and enhanced risk
areas. Damaging winds and large hail are also possible in severe
storms.

Residents should ensure they have multiple methods of receiving
warnings. Storms will be moving across large portions of the area
overnight tonight when most people will be asleep. Your safest
shelter during a tornado warning is a central room without windows on
the lowest level of your house. A basement room without windows is
ideal. Mobile homes are not a substantial enough structure during a
tornado, and mobile home residents are urged to have a plan for
sheltering in a more substantial structure should a warning be
issued.

Locally heavy rainfall will accompany this pre-frontal band, adding
to the forecast rainfall totals across the N zones. Storm total QPF
values with this system will range from 2 to 4 inches across portions
of the N, with amounts closer to an inch to an inch and a half
elsewhere. Locally heavier amounts are possible, particularly in
areas where heavier storms train over the same area for extended
periods of time. A Flood Watch continues for extreme N GA through
Sunday morning. Some river flooding is possible as well, and a
handful of Flood Warnings are already in effect.

Outside of thunderstorms, the gradient winds will continue to
increase prior to frontal passage. The low-level jet is forecast to
increase, making gusts over 40 mph likely by evening. Higher gusts
are possible, particularly at elevations above 2000 feet. A Wind
Advisory is in effect for all but the SE corner of the area. It
remains possible the a High Wind Warning may be required for a
portion of the area. /SEC

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 231 PM EDT Sat Mar 15 2025

Key Messages:

 - Temperatures warm to seasonable through the long term.

 - A weak cold front on Thursday will bring the next chance for
   rain with a few rumbles of thunder possible.

Overall pleasant conditions through the long term. Highs each day
reach into the mid to upper 70s through mid week, before a cold
front brings things back to a seasonable upper 50s to mid 60s. Lows
through the week in the mid 30s and 40s.

Unimpressive PoPs return with the weak cold front. While moisture
availability will not be a problem, upper level forcing and
instability will likely be well separated from the frontal system.
Current guidance keeps total rainfall amounts under 0.5".

Otherwise, mostly clear conditions and fair temperatures will make
for a great week outdoors. If the pollen doesn't get us first!

SM

&&

.AVIATION...
(00Z TAFS)
Issued at 729 PM EDT Sat Mar 15 2025

Isolated, discrete showers and thunderstorms have begun to
develop across portions of north and central Georgia, and are
expected to increase in coverage over the next few hours,
warranting VCSH at all TAF sites as the period begins. A line of
strong/severe convection is expected to impact area airports this
evening and overnight. Models have been fairly consistent with the
timing. Thus, a TEMPO for TSRA and strong SW winds has been
maintained from 03-07Z at ATL/CSG, 06-10Z at AHN, and 07-11Z at
MCN. Ceilings and visibilities will lower to MVFR just ahead of
the line of convection. SE winds will be 15-25 kts, with gusts
between 30-40 kts through the overnight hours, shifting to SW at
10-15 kts with gusts of 20-25 kts after the line clears in the
early morning before sunrise. These gusts will remain possible
through the day on Sunday given daytime mixing. VFR conditions are
expected to return by 14-16Z on Sunday.

//ATL Confidence...00Z Update...
Medium on the exact timing of thunderstorms.
High confidence on all other elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          56  80  62  74 /   0  10  90  40
Atlanta         59  80  61  73 /  10  20 100  20
Blairsville     53  72  54  68 /  10  30 100  50
Cartersville    58  80  57  72 /  10  30 100  20
Columbus        58  84  61  76 /  10  10  90  10
Gainesville     56  77  61  72 /  10  20 100  30
Macon           55  84  63  78 /   0  10  90  20
Rome            58  80  56  71 /  20  50 100  30
Peachtree City  54  81  60  73 /  10  20 100  20
Vidalia         56  85  65  81 /   0   0  70  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 8 AM EDT Sunday for GAZ001>009-011.

Wind Advisory until 5 AM EDT Sunday for GAZ001>009-011>016-
019>025-027-030>039-041>050-052>060-066>072-078>082-089>095-
102>108.

&&

SHORT TERM...SEC
LONG TERM....SM
AVIATION...King
Hazardous weather outlook, Mar 15, 4:46 PM EDT, 8 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
446 PM EDT Sat Mar 15 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-162100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
446 PM EDT Sat Mar 15 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

A Moderate Risk (level 4 of 5) of severe weather is expected in far
west Georgia and an Enhanced Risk (Level 3 of 5) of severe weather is
expected elsewhere across our area late this afternoon, overnight,
and through Sunday morning. All severe weather hazards including
tornadoes, damaging winds, and hail will be possible with
thunderstorms that develop. Flash flooding is possible tonight
across portions of northern Georgia, with more localized flooding
possible elsewhere.

Residents should ensure that they have a way of receiving
warnings and a plan for sheltering should warnings be issued!

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

River and flash flooding are possible Sunday morning as a result of
heavy rains across northern Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested through Sunday morning. Spotters
are encouraged to report or relay severe weather reports to the
National Weather Service.

In the hours before

Local storm report, Mar 15, 11:14 PM EDT, 1 hour 55 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1114 PM EDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     Non-Tstm Wnd Dmg 2 NNW Bremen            33.75N 85.15W
03/15/2025                   Haralson           GA   Amateur Radio

            Several trees and power lines down.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 8:58 PM EDTTornado WarningFFCFannin, Gilmer17 min
Mar 15, 10:55 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Cobb, Coweta, Douglas, Floyd and 6 more65 min
Mar 15, 11:38 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCarroll, Cobb, Douglas, Paulding27 min
Mar 15, 11:46 PM EDTTornado WarningFFCCherokee, Cobb, Paulding15 min
Mar 15, 11:58 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Douglas, Floyd, Haralson, Paulding and 1 more32 min
Mar 15, 11:59 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Pickens31 min
Mar 16, 12:04 AM EDTFlash Flood WarningFFCBartow, Carroll, Cobb, Douglas, Floyd, Haralson and 2 more2 hr
Mar 16, 1:59 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Crawford, Harris, Marion, Meriwether, Muscogee and 6 more46 min
Mar 16, 2:04 AM EDTFlash Flood WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot82 min
Mar 16, 2:11 AM EDTTornado WarningFFCChattahoochee, Stewart34 min
Mar 16, 2:46 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Schley, Stewart, Taylor, Webster44 min
Mar 16, 3:13 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Crawford, Houston, Jones, Macon and 7 more47 min
Mar 16, 3:15 AM EDTRiver Flood WarningFFCPolk10 hr
Mar 16, 3:33 AM EDTRiver Flood WarningFFCGilmer54 min
Mar 16, 3:53 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bleckley, Dooly, Hancock, Houston, Pulaski and 4 more52 min
Mar 16, 3:54 AM EDTTornado WarningFFCBaldwin, Hancock, Putnam15 min
Mar 16, 4:17 AM EDTSpecial Weather StatementFFCCrisp28 min
Mar 16, 4:31 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bleckley, Dodge, Glascock, Hancock, Jefferson and 7 more44 min
Mar 16, 4:46 AM EDTSpecial Weather StatementFFCSumter29 min
Mar 16, 4:56 AM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren49 min
Mar 16, 5:08 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Emanuel, Glascock, Jefferson, Johnson and 5 more52 min
Mar 16, 5:55 AM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Laurens, Treutlen, Washington50 min
Mar 16, 6:06 AM EDTSpecial Weather StatementFFCDooly24 min
Mar 16, 6:24 AM EDTRiver Flood WarningFFCHaralson40 hr
Mar 16, 6:25 AM EDTSevere Thunderstorm WarningFFCBleckley, Crisp, Dodge, Dooly, Pulaski, Wilcox50 min
Mar 16, 7:04 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Emanuel, Johnson, Laurens, Montgomery and 2 more41 min
Mar 16, 7:22 AM EDTSpecial Weather StatementFFCMontgomery, Telfair, Wheeler38 min
Mar 16, 7:41 AM EDTTornado WarningFFCLaurens, Treutlen13 min
Mar 16, 7:47 AM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler43 min
Mar 16, 7:56 AM EDTSpecial Weather StatementFFCMontgomery, Toombs49 min
Mar 16, 7:59 AM EDTTornado WarningFFCEmanuel, Johnson14 min
Mar 16, 8:31 AM EDTSevere Thunderstorm WarningFFCEmanuel14 min
Mar 16, 8:52 AM EDTSpecial Weather StatementFFCToombs8 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.